Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.3/2507
Título: Symbolic Dynamics for Real Rational Maps
Autor: Cabral, João
Palavras-chave: Rational Maps
Symbolic Dynamics
Topological Entropy
Markov Partitions
Data: Dez-2013
Editora: Asian Online Journals (www.ajouronline.com)
Citação: Cabral, J. (2013). "Symbolic Dynamics for Real Rational Maps". «Asia Online Journals: Asian Journal of Fuzzy and Applied Mathematics», 1(4), 69-75. ISSN 2321-564X.
Resumo: This work is an attempt to study the dynamics of real rational maps f ab (x) = (x 2 - a) / (x 2 - b), using symbolic dynamics. It is given an example that illustrates how the topological entropy can be calculated using kneading theory and Markov partitions in this family of rational maps.
Peer review: yes
URI: http://hdl.handle.net/10400.3/2507
ISSN: 2321-564X
Versão do Editor: http://ajouronline.com/index.php?journal=AJFAM&page=article&op=view&path%5B%5D=597
Aparece nas colecções:DME - Artigos em Revistas Internacionais / Articles in International Journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
597-3112-1-PB.pdf516,28 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.